Stricturing Crohn's disease-like colitis in a patient treated with belatacept

Abstract : Cytotoxic T-lymphocyte-associated antigen 4 (CTLA-4) modifying agents have been involved in the development of intestinal inflammation, especially therapeutic monoclonal antibodies directed against CTLA-4. Here we report the appearance of a severe stricturing Crohn's disease-like colitis in a patient with a kidney allograft who was treated with belatacept, a recombinant CTLA-4-Ig fusion protein.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01724131
Contributor : Mélanie Karli <>
Submitted on : Tuesday, March 6, 2018 - 10:31:58 AM
Last modification on : Tuesday, May 28, 2019 - 10:42:01 AM

Links full text

Identifiers

Collections

Citation

Anne Bozon, Guillaume Jeantet, Benjamin Rivière, Natalie Funakoshi, Gaspard Dufour, et al.. Stricturing Crohn's disease-like colitis in a patient treated with belatacept. World J. Gastroenterol., 2017, 23 (48), pp.8660--8665. ⟨10.3748/wjg.v23.i48.8660⟩. ⟨hal-01724131⟩

Share

Metrics

Record views

212